A certain transformation of the solutions of systems of two first order linear differential equations

Stanislav Trávníček

Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica-Physica-Chemica (1967)

  • Volume: 08, Issue: 1, page 45-60
  • ISSN: 0231-9721

How to cite

top

Trávníček, Stanislav. "О некотором преобразовании решений систем двух линейных дифференциальных уравнений первого порядка." Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica-Physica-Chemica 08.1 (1967): 45-60. <http://eudml.org/doc/23147>.

@article{Trávníček1967,
author = {Trávníček, Stanislav},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica-Physica-Chemica},
keywords = {ordinary differential equations},
language = {rus},
number = {1},
pages = {45-60},
publisher = {Palacký University Olomouc},
title = {О некотором преобразовании решений систем двух линейных дифференциальных уравнений первого порядка},
url = {http://eudml.org/doc/23147},
volume = {08},
year = {1967},
}

TY - JOUR
AU - Trávníček, Stanislav
TI - О некотором преобразовании решений систем двух линейных дифференциальных уравнений первого порядка
JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica-Physica-Chemica
PY - 1967
PB - Palacký University Olomouc
VL - 08
IS - 1
SP - 45
EP - 60
LA - rus
KW - ordinary differential equations
UR - http://eudml.org/doc/23147
ER -

References

top
  1. Borůvka O., Sur la transformation des intégrales des équations différentielles linéaires ordinaires du second ordre, Annali di matematica pura ed aplicata (Bologna) IV, T. XLI, 1956. (1956) Zbl0072.08902MR0095311
  2. Laitoch M., L´équation associée dans la théorie des transformations des équations différentielles du second ordre, Acta Univiersitatis Palackianae Olomucensis F. R. N. T.12, 1963. (1963) Zbl0256.34005MR0276527
  3. Травничек С., О преобразованиях решений систем двух линейных дифференциальных уравнений 1-ого порядка, Acta Universitatis Palackianae Olomucensis F. B. N. T. 9, 1962. (1962) Zbl0303.53006
  4. Wilczynski E. J., Projective differential geometry of curves and ruled surfaces, Leipzig, B. G. Teubner 1906. (1906) Zbl37.0620.02

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.